# SDR DALA2019070204085

- Difficulty date: July 1, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 67,602 hours, 16,932 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6813 EICAS CAUTION MSG IN FLIGHT " R EMER DOOR" COMPLIED WITH QRH OCCURRED AT FL 320 IN LIGHT TURB. CORRECTIVE ACTION: CLEANED DOOR AREA PER FIM. NO CAUTION PRESENT. (4742155)
